# SDR HEEA061584

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2758N
- Make and model: Bell 206L-1
- Aircraft serial: 45267
- System (JASC): 2430 · DC Generating System
- Part: Volt Regulator
- Part number: 206075447007
- Condition: Malfunctioned
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMMETER SPIKES WHEN RADIO MIKE KEYED ON VOLTAGE REGULATOR.
